# SDR N3B2006F00000

- Difficulty date: September 21, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N7802Q
- Make and model: Cessna 402C
- Aircraft serial: 402C0355
- Engine: Cont TSIO520VB
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Condition: Odor
- Location: Prop De-Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 30 MILES OUT, IN IMC CONDITIONS.  PILOT TURNED ON ALL DE-ICE EQUIPMENT.  WHEN PROP DE-ICE CYCLED BOTH ALTERNATORS WENT OFF LINE.  WHEN PILOT TURNED OFF DE-ICE EQUIPMENT AND RECYCLED ALTERNATORS SWITCHES, ALTERNATORS CAME BACK ON LINE.  INSPECTION FOUND FAULTY PROP-DE-ICE TIMER.  (K)
